# SDR DL764030804

- Difficulty date: September 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 8,441 hours, 3,310 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 272T4507112
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD C-SYS FLUID LEAK TO .25 INFLT.  SYS-C HYD QTY READS .41 ON GROUND.  FOUND MAIN LANDING GEAR OPERATED SEQUENCE VALVE GEAR UP TUBE LEAKING HYD FLUID.  PERFORMED TEMP REPAIR PER ERA727766-14 AMM20-10-09-201.  REINSPECT FOR SECURITY AND LEAK CHECK WITHIN 175 FLT HRS.  PERMANENT REPAIR WITHIN 350 FLT HOURS.  SERVICED CENTER HYD SYS RES AND PERFORMED SEQUENCE VALVE OPERATION.  NO LEAKS.  TUBE ASSY 272T4507-112 IPC 32-32-55-02 ITEM 371.
